# SDR GTIA040437

- Difficulty date: March 22, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK SEAT ATTACHMENT CORROSION SEAT NR 30 LEFT INBOARD AND OUTBOARD TRACKS OUT OF LIMITS AT STATION 1240 LEFT INBOARD.  REMOVED LEFT INBOARD SEAT TRACK FS 1309-155.  LOCATED AND DRILLED SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
